Toggle Main Menu Toggle Search

Open Access padlockePrints

The achievable region approach to the optimal control of stochastic systems (with discussion)

Lookup NU author(s): Professor Kevin Glazebrook


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Glazebrook KD, Dacre MJ, Nino-Mora J

Publication type: Article

Publication status: Published

Journal: Journal of the Royal Statistical Society Series B - Statistical Methodology

Year: 1999

Volume: 61

Pages: 747-791


DOI: 10.1111/1467-9868.00202


Altmetrics provided by Altmetric